Search health advice

Question

Posted by: M | 24/03/2019

Q
Numbness in face after using Andolex C Oral Gel

I had a bad sore on my tongue a few days ago. I put Andolex C Oral Gel on it and it got better but now the left side of my face is numb. Is it due to the gel or could it be Bell's palsy? It started feeling numb yesterday so I stopped using the gel but it still feels numb.

EXPERT’S REPLY

Posted 26/03/2019

A
It is unlikely to be from the medication. See your GP for a diagnosis
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Advertisement

POLL

%
Thank you for participating

%